# SDR USAA2013080800017

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 41,752 hours, 15,283 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Computer
- Part number: RAI2800M0706
- Part serial: 5495
- Condition: Malfunctioned
- Location: Smoke Detection
- Part time: 43,556 hours, 22,239 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED AN ECAM MESSAGE FROM SMOKE IN LAVATORY AND ASSOC CONTINUOUS REPETATIVE CHIME.  F/A NOTED THE SOURCE WAS LAV E AND DID A VISUAL INSPECTION.  NOTHING WAS NOTED.  MESSAGE LASTED ONLY A FEW SECONDS AND RETURNED TO NORMAL.  REPLACED SMOKE DETECTION CONTROL UNIT AND LAV E SMOKE ALARM FILTER. OPERATIONAL CHECK GOOD IAW AMM 26-16-00 AND 26-17-00.
